# SDR CA020830001

- Difficulty date: August 15, 2002
- Submitted: September 12, 2002
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,069 hours
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 104100A13A8
- Part serial: 3AAD2605
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: E, D

## Discrepancy

(CAN) PILOT NOTICED GOVERNOR OVERSPEEDING BEYOND SET LIMITS AND SHUT DOWN ENGINE.
